# SDR COMA0060176

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50105841
- Condition: Cracked
- Location: Mlg
- Part time: 5,224 hours
- Component: 50105711
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED WHEEL ASSEMBLY FROM AIRCRAFT DUE TO LOW PRESSURE (FLAT).  TIRE SHOP LEAK CHECKED WHEEL ASSEMBLY AND FOUND WHEEL WAS CRACKED AT BOTTOM OF KEY BOSS AREA APPROXIMATELY 1.5 INCHES LONG.  WHEEL SUBASSEMBLY HAS BEEN REMOVED FROM SERVICE. 27 TIRE CHANGES T/L 5310.
